Detail publikace

Non-continuous t-norms with continuous diagonal

Originální název

Non-continuous t-norms with continuous diagonal

Anglický název

Non-continuous t-norms with continuous diagonal

Jazyk

en

Originální abstrakt

In this contribution, there is solution of the open problem: If T is an Archimedean t-norm with a continuous diagonal, is T necessarily continuous.

Anglický abstrakt

In this contribution, there is solution of the open problem: If T is an Archimedean t-norm with a continuous diagonal, is T necessarily continuous.

BibTex


@article{BUT43188,
  author="Dana {Hliněná}",
  title="Non-continuous t-norms with continuous diagonal",
  annote="In this contribution, there is solution of the open problem: If T is an Archimedean t-norm with a continuous diagonal, is T necessarily continuous.",
  address="STU Bratislava",
  chapter="43188",
  institution="STU Bratislava",
  journal="Journal of Electrical Engineering
",
  number="51",
  volume="2000",
  year="2000",
  month="january",
  pages="51",
  publisher="STU Bratislava",
  type="journal article"
}